| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 4, 2010, no. 65-68


Lijun Yang, Lin Wang, Jiankun Yu
      Decomposition theorems on vague sets
      Appl. Math. Sci., Vol. 4, 2010, no. 65-68, 3201-3209.

H. Bulut, H. M. Baskonus
      Homotopy perturbation method for nonlinear damped generalized regularized long-wave
      Appl. Math. Sci., Vol. 4, 2010, no. 65-68, 3211-3217.

Nor Shamsidah Bt Amir Hamzah, Mustafa bin Mamat, J. Kavikumar, Lee Siaw Chong and Noor'ani Bt Ahmad
      Impulsive differential equations by using the Euler method
      Appl. Math. Sci., Vol. 4, 2010, no. 65-68, 3219-3232.

L. Guerrini
      A note on the Ramsey growth model with the von Bertalanffy population law
      Appl. Math. Sci., Vol. 4, 2010, no. 65-68, 3233-3238.

L. Guerrini
      A closed-form solution to the Ramsey model with the von Bertalanffy population law
      Appl. Math. Sci., Vol. 4, 2010, no. 65-68, 3239-3244.

L. Guerrini
      The AK Ramsey growth model with the von Bertalanffy population law
      Appl. Math. Sci., Vol. 4, 2010, no. 65-68, 3245-3249.

M. Ould-Ali, B. Messirdi
      Spectral properties of a new generation of multiplication operators
      Appl. Math. Sci., Vol. 4, 2010, no. 65-68, 3251-3260.

V. Vasanta Kumar, B.V.S.N. Hari Prasad, K. Chandan, K.P.R. Rao
      Optimal strategy analysis of an N-policy two-phase M/E_k/1 queueing system with server breakdowns and gating
      Appl. Math. Sci., Vol. 4, 2010, no. 65-68, 3261-3272.

Lili Liu, Zhijun Liu
      Permanence and global attractivity of an autonomous single species with harvesting and distributed delay
      Appl. Math. Sci., Vol. 4, 2010, no. 65-68, 3273-3276.

A. Abdelhak, J. Bouyaghroumni, E. Labriji, O. El Kahlaoui, M. Rachik
      Componentwise asymptotic stability for discrete linear systems
      Appl. Math. Sci., Vol. 4, 2010, no. 65-68, 3277-3288.

Y. Elfoutayeni, M. Khaladi
      A new interior point method for linear complementarity problem
      Appl. Math. Sci., Vol. 4, 2010, no. 65-68, 3289-3306.

P. Sharma, P. Srivastava
      A class of univalent analytic functions with varying argument of coefficients involving convolution
      Appl. Math. Sci., Vol. 4, 2010, no. 65-68, 3307-3316.

Ling Hei Yeung, Manwai Yuen
      Some exact blowup solutions to simple cosmology models
      Appl. Math. Sci., Vol. 4, 2010, no. 65-68, 3317-3326.

A. H. Abdalla, Y. H. Zahran, A. Kaltayev
      A hybrid WENO scheme for conservation laws
      Appl. Math. Sci., Vol. 4, 2010, no. 65-68, 3327-3344.

V. Mishra, K. R. Pardasani
      Sensitivity analysis of partial derivatives of an European option pricing model
      Appl. Math. Sci., Vol. 4, 2010, no. 65-68, 3345-3359.

R. Talukdar, H. K. Baruah
      A two sample sequential t–test with fuzzy observations
      Appl. Math. Sci., Vol. 4, 2010, no. 65-68, 3361-3374.

A. A. Zainal, C. C. Dennis Ling, S. Y. Faisal
      Scattering of SH waves in fluid saturated medium
      Appl. Math. Sci., Vol. 4, 2010, no. 65-68, 3375-3386.

Libing Zhang
      The maximum number of maximal independent sets in forests
      Appl. Math. Sci., Vol. 4, 2010, no. 65-68, 3387-3393.

Young Bae Jun, Kyoung Ja Lee
      Closed cubic ideals and cubic \circ-subalgebras in BCK/BCI-algebras
      Appl. Math. Sci., Vol. 4, 2010, no. 65-68, 3395-3402.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |